Czechoslovak Mathematical Journal

Vol. 51, No. 1, 2001 · Contents

J. H. Shen, J. S. Yu:
Linearized oscillation results for even-order neutral differential equations

Ofelia T. Alas, Mikhail G. Tkachenko, Vladimir V. Tkachuk, Richard G. Wilson, Ivan V. Yaschenko:
On dense subspaces satisfying stronger separation axioms

Antonio Giraldo, Jose M. R. Sanjurjo:
Multifibrations. A class of shape fibrations with the path lifting property

Charles S. Kahane:
A gradient estimate for solutions of the heat equation II

Norbert Polat:
End-faithful spanning trees of countable graphs with prescribed sets of rays

Maria Alessandra Ragusa, Pietro Zamboni:
A potential theoretic inequality

Maria J. Rivera:
On vector valued measure spaces of bounded $\Phi$-variation containing copies of ${\ell}_\infty$

Ulrich Albrecht:
$A$-projective resolutions and an Azumaya theorem for a class of mixed abelian groups

Luisa Di Piazza:
Variational measures in the theory of the integration in $\bb R^m$

Ivan Chajda, Jiri Rachunek:
Annihilators in normal autometrized algebras

Ladislav Adamec:
On asymptotic properties of a strongly nonlinear differential equation

Jan Jakubik:
Lexicographic products of half linearly ordered groups

Fernando Etayo, Mario Fioravanti, Ujue R. Trias:
The dimension function of holomorphic spaces of a real submanifold of an almost complex manifold

R. H. Redfield:
Subfields of lattice-ordered fields that mimic maximal totally ordered subfields

John Gimbel, Ping Zhang:
Degree-continuous graphs

Bert L. Hartnell, Douglas F. Rall:
Connected domatic number in planar graphs

Jan Kucera:
Sequential completeness of LF-spaces

Y. Sahiner Yilmaz, A. Zafer:
Bounded oscillation of nonlinear neutral differential equations of arbitrary order

U-Hang Ki, Makoto Kimura, Sadahiro Maeda:
Geometry of holomorphic distributions of real hypersurfaces in a complex projective space

Rozalia Sz. Madarasz, Dragan Masulovic, Boza Tasic:
Strong retracts of unary algebras

Montserrat Bruguera, Maria Jesus Chasco:
Strong reflexivity of Abelian groups

[Contents of Czechoslovak Mathematical Journal]